# SDR AALA200803063

- Difficulty date: December 7, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 58,371 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
